# SDR 2023FA0000259

- Difficulty date: May 12, 2023
- Submitted: May 12, 2023
- Operation: General aviation
- Aircraft: N312AZ
- Make and model: Cirrus SR20
- Aircraft serial: 2344
- Aircraft time: 3,516 hours
- Engine: Lyc IO360LYC*
- Engine time: 402 hours
- Propeller: Hartzl HCE3YR1
- System (JASC): 7110 · Engine Cowling System
- Part: Cowling
- Part number: 39382001
- Condition: Damaged
- Location: Zone 100
- Part time: 3,516 hours
- Stage of operation: UK
- How discovered: V
- Nature of condition: M
- Precautionary procedure: K

## Discrepancy

LOWER RH ENGINE COWLING BECOMING BURNT AND DELAMINATION DUE TO HEAT FROM ENGINE EXHAUST 4-1 COLLECTOR ON RH SIDE.
